# SDR DALA2019022101084

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 70,188 hours, 50,816 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEMAKER NO.2 C/B POPPED. F/A'S BRIEFLY SMELLED SMOKE WHICH DISAPPATED QUICKLY WITH NO SMOKE. SEE LOG NO. 0952604. REPLACED COFFEMAKER NO.2 BY L-1 DOOR PER MD88 AMM 25-36. LK AND OPS CK GOOD. (LP4885180)
